# SDR SWIA201232351

- Difficulty date: December 13, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 16,886 hours, 10,256 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND TO LAST CEILING OVERHEAD LIGHT IS BURNED OUT.  (FLT#4645)  RELAMPED OVERHEAD LIGHT.
